Tripolar fuzzy soft ideals and tripolar fuzzy soft interior ideals over semiring

Authors

  • M. Murali Krishna Rao GIT, GITAM University - Department of Mathematics
  • B. Venkateswarlu GIT, GITAM University - Department of Mathematics
  • Y. Adi Narayana NRI IT - Department of Mathematics

Keywords:

tripolar fuzzy set, soft set, fuzzy soft set, tripolar fuzzy soft ideal, tripolar fuzzy soft interior ideal

Abstract

In this paper, we introduce the notion of tripolar fuzzy soft semiring, tripolar fuzzy soft ideal, tripolar fuzzy soft interior ideal over semiring and study some of their properties and the relations between them.

Downloads

Published

2019-07-30

How to Cite

Rao, M. M. K., Venkateswarlu, B., & Narayana, Y. A. (2019). Tripolar fuzzy soft ideals and tripolar fuzzy soft interior ideals over semiring. Italian Journal of Pure and Applied Mathematics, 42, 731–743. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7194

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 20 21 22 23 24 25 26 27 28 29 > >> 

You may also start an advanced similarity search for this article.